# SDR USAA2013110800005

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,720 hours, 17,264 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 1697
- Condition: Faulty
- Location: Lavatory
- Part time: 31,150 hours, 11,387 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW RECEIVED A SMOKE DETECTOR FAULT.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE R & R LAV "A" SMOKE DETECTOR IAW TSM 23-17-00-810.  OPS CHECKED GOOD IAW 26-21-00.
